# SDR 20000609SH021

- Difficulty date: May 8, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605071
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: AN6289D4
- Condition: Mismanufactured
- Location: Nlg Actuator
- Part time: 118 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

FOUND NOSE GEAR ACTUATOR EXTEND LINE JAM NUT LEAKING.  UPON REMOVAL OF JAM NUT, FOUND JAM NUT NOT TO HAVE INDENTION MILLED FOR RETAINER, PN ME28773-04, AND O-RING NAS 1612-9A.  AREA HAS NOT BEEN DISTRUBED SINCE PAINT AT FACTORY DUE TO PAINT ON FASTENERS.  SUBMITTER STATED  PART COULD HAVE BEEN MISMARKED AT MANUFACTURER OR IN STORES AT FACTORY.  (X)
